# SDR MWEA97467

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA XRS164 LT WING REAR SPAR AFT FACE LWR TEE INBRD LWR BOLT HOLE CRACKED.  MAINT REPAIR IAW ASB57-146R3 AND DAC DRWG J060271.
